# SDR PCSA823200501

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N604AJ
- Make and model: Boeing 727225
- Aircraft serial: 21453
- Engine: Pwa JT8D217C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Misaligned
- Location: L-1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AIRCRAFT WOULD NOT PRESSURIZE, CREW REPORTED LOUD AIRFLOW NOISE COMING FROM CABIN. AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE L-1 MAIN CABIN ENTRY DOOR AFT END OF DOOR WITH A GAP, THE L-1 DOOR WAS ADJUSTED AND RIGGED IAW MM CH 52-11-01 OPERATIONAL CHECK NORMAL, DECAY CHECK ACCOMPLISHED IAW.   WORKCARD 829, DECAY NORMAL AND PRESSURIZATION CHECK IAW MM CH 5-51-101 WAS NORMAL. A OVERWEIGHT LANDING INSPECTION WAS ACCOMPLISHED IAW MM CH 5-51-271 NO DEFECTS NOTED, AIRCRAFT WAS RETURNED TO SERVICE.
